X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
65d07 (262) 262
mathematics (209) 209
mathematics, applied (172) 172
mathematics, general (114) 114
65d17 (82) 82
41a15 (74) 74
splines (71) 71
computational mathematics and numerical analysis (69) 69
interpolation (68) 68
numerical analysis (68) 68
65d05 (66) 66
algorithms (58) 58
numeric computing (56) 56
analysis (54) 54
applications of mathematics (48) 48
approximation (44) 44
65d10 (43) 43
computer science (43) 43
mathematical analysis (43) 43
algebra (38) 38
theory of computation (37) 37
mathematical models (29) 29
computer science, software engineering (27) 27
computer science, theory & methods (26) 26
65d18 (25) 25
b-splines (25) 25
theoretical, mathematical and computational physics (25) 25
41a63 (22) 22
appl.mathematics/computational methods of engineering (22) 22
41a05 (21) 21
construction (21) 21
polynomials (20) 20
smoothness (20) 20
computational science and engineering (19) 19
mathematical methods in physics (19) 19
mathematical modeling and industrial mathematics (19) 19
spaces (18) 18
68u05 (17) 17
studies (17) 17
convergence (16) 16
visualization (16) 16
b-spline (15) 15
research (15) 15
spline (15) 15
65d15 (14) 14
mathematical and computational biology (14) 14
bases (13) 13
curves (12) 12
knots (12) 12
shape parameter (12) 12
spline theory (12) 12
smoothing (11) 11
41a25 (10) 10
65d32 (10) 10
[ math.math-na ] mathematics [math]/numerical analysis [math.na] (10) 10
calculus of variations and optimal control; optimization (10) 10
geometry (10) 10
hermite interpolation (10) 10
mathematical applications in computer science (10) 10
mathematical applications in the physical sciences (10) 10
scattered data (10) 10
spline functions (10) 10
65l60 (9) 9
basis functions (9) 9
collocation (9) 9
computation (9) 9
continuity (9) 9
convexity (9) 9
knot insertion (9) 9
shape preservation (9) 9
spline approximation (9) 9
statistics & probability (9) 9
subdivision (9) 9
total positivity (9) 9
41a50 (8) 8
algorithm (8) 8
approximation order (8) 8
bivariate splines (8) 8
blossoms (8) 8
computer science, software, graphics, programming (8) 8
derivatives (8) 8
isogeometric analysis (8) 8
numerical and computational physics (8) 8
operators (8) 8
quasi-interpolation (8) 8
shape (8) 8
spline interpolation (8) 8
stability (8) 8
41a30 (7) 7
65d30 (7) 7
68u07 (7) 7
74s05 (7) 7
collocation method (7) 7
collocation methods (7) 7
computer science, general (7) 7
data smoothing (7) 7
differential equations (7) 7
finite element method (7) 7
geometric continuity (7) 7
mathematical functions (7) 7
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Positivity : an international journal devoted to the theory and applications of positivity in analysis, ISSN 1572-9281, 2019, Volume 24, Issue 1, pp. 95 - 115
We show that D. Lepingle's L i(i'"2)-inequality extends to the case where we substitute the conditional expectation operators with orthogonal projection... 
MATHEMATICS | Orthogonal projection operators | Polynomial spline spaces | SPACES | Martingale inequalities | Smoothness | Operators | Martingales | 42C10 | 60G42 | 65D07
Journal Article
The Annals of Statistics, ISSN 0090-5364, 2/2010, Volume 38, Issue 1, pp. 435 - 481
Journal Article
Bulletin of the Australian Mathematical Society, ISSN 0004-9727, 04/2019, Volume 99, Issue 2, pp. 349 - 352
Journal Article
Journal of Computational and Applied Mathematics, ISSN 0377-0427, 11/2018, Volume 342, pp. 550 - 586
We consider piecewise Chebyshevian splines, in the sense of splines with pieces taken from any different five-dimensional Extended Chebyshev spaces, and with... 
Extended Chebyshev spaces | Generalised derivatives | Geometric design | Blossoms | Shape parameters | Bernstein-type bases | B-spline bases | Total positivity | EXISTENCE | MATHEMATICS, APPLIED | DESIGN | SCHOENBERG OPERATORS | ALGORITHMS | MUNTZ SPACES | CURVES | INTERPOLATION | MULTI-DEGREE SPLINES | SYSTEMS | Mathematics
Journal Article
Numerische Mathematik, ISSN 0945-3245, 2015, Volume 132, Issue 1, pp. 155 - 184
Journal Article
BIT Numerical Mathematics, ISSN 0006-3835, 6/2017, Volume 57, Issue 2, pp. 329 - 350
The aim of this paper is to present spline methods for the numerical solution of integral equations on surfaces of $$\mathbb {R}^3$$ R 3 , by using optimal... 
Computational Mathematics and Numerical Analysis | Spline quasi-interpolation | 65R20 | Numeric Computing | Mathematics, general | Mathematics | Surface integral equation | 65D07
Journal Article
Numerische Mathematik, ISSN 0029-599X, 10/2019, Volume 143, Issue 2, pp. 423 - 460
Journal Article
SIAM Journal on Scientific Computing, ISSN 1064-8275, 2017, Volume 39, Issue 4, pp. A1741 - A1765
Journal Article
Constructive Approximation, ISSN 0176-4276, 2/2017, Volume 45, Issue 1, pp. 1 - 32
For the space of $$C^3$$ C 3 quintics on the Powell–Sabin 12-split of a triangle, we determine explicitly the six symmetric simplex spline bases that reduce to... 
Marsden identity | Quasi-interpolation | Simplex splines | Powell–Sabin 12-Split | Numerical Analysis | Analysis | 65D17 | Mathematics | Stable basis | 41A15 | 65D07
Journal Article
Constructive approximation, ISSN 1432-0940, 2018, Volume 49, Issue 1, pp. 175 - 190
We present a novel general approach for solving approximation problems on hypersurfaces drawing on standard approximation techniques in the ambient space. The... 
Quasi-interpolation | Implicit surface | Data compression | Mathematics | Spline approximation | Local approximation order | Manifold | 41A63 | Numerical Analysis | Analysis | 41A15 | Closest point representation | Multivariate spline | 65D07 | MATHEMATICS | SPLINES | DATA INTERPOLATION | KERNELS
Journal Article
Journal of Computational and Applied Mathematics, ISSN 0377-0427, 01/2016, Volume 292, pp. 7 - 22
Profiles of radially symmetric thin plate spline surfaces minimizing the Beppo Levi energy over a compact annulus R1≤r≤R2 have been studied by Rabut via... 
Beppo Levi polyspline | Radially symmetric function | Approximation order | Thin plate spline | [formula omitted]-spline | MSC 41A05 | 41A15 | 41A63 | 65D07 | MATHEMATICS, APPLIED | L-spline | Kernels | Shape | Singularities | Splines | Mathematical models | Representations | Thin plates | Symmetry | Mathematics - Numerical Analysis
Journal Article
Mediterranean journal of mathematics, ISSN 1660-5454, 2015, Volume 13, Issue 3, pp. 1325 - 1337
We present some numerical examples which support numerical results for the time fractional Burgers equation with various boundary and initial conditions... 
Finite element method | collocation method | 97N40 | 74S05 | Mathematics, general | Mathematics | time fractional Burgers equation | cubic B-Spline | 65N30 | 65D07 | MATHEMATICS | MATHEMATICS, APPLIED | COLLOCATION SOLUTION | DIFFERENTIAL-EQUATIONS
Journal Article
Numerische Mathematik, ISSN 0945-3245, 2013, Volume 127, Issue 2, pp. 223 - 254
Journal Article
Constructive Approximation, ISSN 0176-4276, 2/2013, Volume 37, Issue 1, pp. 41 - 72
We construct a suitable B-spline representation for a family of bivariate spline functions with smoothness r≥1 and polynomial degree 3r−1. They are defined on... 
Control points | Normalized B-splines | Numerical Analysis | Analysis | Control polynomials | 65D17 | Mathematics | 41A15 | Smooth Powell–Sabin splines | Macro-elements | Bernstein–Bézier form | 65D07 | Smooth Powell-Sabin splines | Bernstein-Bézier form | MATHEMATICS | Bernstein-Bezier form | Computer science
Journal Article
BIT Numerical Mathematics, ISSN 0006-3835, 9/2015, Volume 55, Issue 3, pp. 781 - 796
Given function values at scattered points in $${\mathbb {R}}^d$$ R d , possibly with noise, one of the ways of generating approximation to the function is by... 
Outliers | Computational Mathematics and Numerical Analysis | Multivariate approximation | 65D10 | Numeric Computing | Mathematics, general | Mathematics | 65D15 | 33F05 | Moving least-squares | 65D07
Journal Article
Advances in Computational Mathematics, ISSN 1019-7168, 2/2017, Volume 43, Issue 1, pp. 25 - 43
Journal Article
Journal of Inequalities and Applications, ISSN 1025-5834, 2017, Volume 2017, Issue 1, pp. 1 - 14
As a new method of representing curves, Q-Bezier curves not only exhibit the beneficial properties of Bezier curves but also allow effective shape adjustment... 
geometric continuity | Q-Bézier curve | shape parameter | curve design | MATHEMATICS | MATHEMATICS, APPLIED | Q-Bezier curve | CONSTRUCTION | SURFACES | Design engineering | Order parameters | Basis functions | Continuity (mathematics) | Curves | 65D10 | 65D17 | 68U07 | Research | 68U05 | 65D07 | 65D18
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.